Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the Fokker-Planck Equations with inflow boundary conditions


Authors: Hyung Ju Hwang and Du Phan
Journal: Quart. Appl. Math. 75 (2017), 287-308
MSC (2010): Primary 35Q84
DOI: https://doi.org/10.1090/qam/1462
Published electronically: January 30, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The results in this paper extend those of a 2014 work of the first author, Jang and Velázquez. Instead of considering absorbing boundary data, we treat the general inflow boundary conditions and obtain the well-posedness, regularity up to the singular set, and asymptotic behavior of solutions to the Fokker-Planck equation in an interval with the inflow boundary conditions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 35Q84

Retrieve articles in all journals with MSC (2010): 35Q84


Additional Information

Hyung Ju Hwang
Affiliation: Department of Mathematics, Pohang University of Science and Technology, Pohang 790-784, South Korea
Address at time of publication: Department of Mathematics, Brown University, 151 Thayer street, Providence, Rhode Island 02912
Email: hjhwang@postech.ac.kr

Du Phan
Affiliation: Department of Mathematics, Pohang University of Science and Technology, Pohang 790-784, South Korea
Email: phandu@postech.ac.kr

DOI: https://doi.org/10.1090/qam/1462
Received by editor(s): December 24, 2016
Published electronically: January 30, 2017
Article copyright: © Copyright 2017 Brown University


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website